# SDR SWAA064329

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 60,756 hours, 49,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED AT RADIO ALTIMETER SKIN CUTOUT BS 450, BL 0.  REPAIRED SKIN PER ER.
